# SDR SWIA201540881

- Difficulty date: March 9, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN FWD SIDE INOPERATIVE.  C-CHECK, R & R NR 3 EMERGENCY BATTERY CHARGER IAW AMM.
